# SDR SWAA2016051051686

- Difficulty date: May 8, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 65,359 hours, 52,455 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 655825029
- Part serial: D01171
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR DOWN INDICATION 3 GREEN LIGHTS, 2 RED LIGHTS FOR MAIN GEAR CYCLED GEAR & GOT ONLY 3 GREEN.  R & R CARD IAW MM.
